i take paxidep cr 37.5 due to anxiety disorder with phobic and obsessive traits although the cause is more due to social reasons like joblessness and drug use in the past....my weight increased from 62 kgs to 76 kg in 2 yrs of use(height--173 cm, age 30)...is this reversible? i exercise regularly but it has no effect on weight although reduces anxiety.
Hi, Many a time antidepressant medicines do give increase in weight gain. Even depression can cause weight gain. But there is no alternative for that and you have to continue with the medicines. Take low fat or carb or no fat and carb at all. Go for regular physical exercise daily for 35-45 minutes for 5 days in a week. Avoid sedentary life. Avoid stress. Ok and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]